# SDR FDEA202102220419

- Difficulty date: February 22, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26151
- Aircraft time: 52,360 hours, 23,692 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50011
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1200 FLOOR BEAM HAS AREAS OF CORROSION ON UPPER SURFACE   BETWEEN BL0 AND LBL 24. REMOVED CORROSION AT MAIN CABIN BS 1200 FLOOR BEAM ON UPPER SURFACE BETWEEN   BL0 AND LBL 24 IAW B 757 SRM 51-10-02-OG.EVALUATED AREAS ORIG MAT .125" LOWEST   READING .035" FOUND OUT OF LIMITS IAW B 757 SRM 53-00-51-1A FIG 101 DETAIL IV. CUT OUT   DAMAGED FLOOR BEAM UPPER CHORD AT BS 1200 BETWEEN LBL 70" - RBL 10.5" DIM 81.5/8"    FABRICATED AND INSTALLED NEW FLOOR BEAM UPPER TEE CHORD REPAIR. DIM 88"   LONG AND REPAIR SPLICE IAW B 757 SRM 53-00-51-2R REPAIR 8 FIG 201 DETAIL II .
